MathSciNet Relay Station
MathSciNet bibliographic data
MR254273 (40 #7482) 32.60
Wu, H. An $n$-dimensional extension of Picard's theorem. Bull. Amer. Math. Soc. 75 1969 1357–1361.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement